Translator Disclaimer
March 2002 Two cardinal properties of homogeneous graphs
Gregory Cherlin, Simon Thomas
J. Symbolic Logic 67(1): 217-220 (March 2002). DOI: 10.2178/jsl/1190150039

Abstract

We analyze the two cardinal properties of definable sets in homogeneous graphs.

Citation

Download Citation

Gregory Cherlin. Simon Thomas. "Two cardinal properties of homogeneous graphs." J. Symbolic Logic 67 (1) 217 - 220, March 2002. https://doi.org/10.2178/jsl/1190150039

Information

Published: March 2002
First available in Project Euclid: 18 September 2007

zbMATH: 1012.03050
MathSciNet: MR1889546
Digital Object Identifier: 10.2178/jsl/1190150039

Subjects:
Primary: 03C30
Secondary: 03C65, 05C99

Rights: Copyright © 2002 Association for Symbolic Logic

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 1 • March 2002
Back to Top